Strong ratio limit theorems for mixing Markov operators
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 12 (1976) no. 2, pp. 181-191.
@article{AIHPB_1976__12_2_181_0,
     author = {Lin, Michael},
     title = {Strong ratio limit theorems for mixing {Markov} operators},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {181--191},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {2},
     year = {1976},
     mrnumber = {422577},
     zbl = {0348.60098},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1976__12_2_181_0/}
}
TY  - JOUR
AU  - Lin, Michael
TI  - Strong ratio limit theorems for mixing Markov operators
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1976
SP  - 181
EP  - 191
VL  - 12
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1976__12_2_181_0/
LA  - en
ID  - AIHPB_1976__12_2_181_0
ER  - 
%0 Journal Article
%A Lin, Michael
%T Strong ratio limit theorems for mixing Markov operators
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1976
%P 181-191
%V 12
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1976__12_2_181_0/
%G en
%F AIHPB_1976__12_2_181_0
Lin, Michael. Strong ratio limit theorems for mixing Markov operators. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 12 (1976) no. 2, pp. 181-191. http://www.numdam.org/item/AIHPB_1976__12_2_181_0/

[1] S.R. Foguel, The ergodic theory of Markov processes. Van Nostrand Mathematical Studies 21. New York, Van Nostrand Reinhold, 1969. | MR | Zbl

[2] S.R. Foguel, On iterates of convolutions. Proc. Amer. Math. Soc., t. 47, 1975, p. 368- 370. | MR | Zbl

[3] S.R. Foguel and M. Lin, Some ratio limit theorems for Markov operators. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 23, 1972, p. 55-66. | MR | Zbl

[4] S. Horowitz, Transition probabilities and contractions of L∞. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 24, 1972, p. 263-274. | MR | Zbl

[5] S. Horowitz, On σ-finite invariant measures for Markov processes. Israel J. Math., t. 6, 1968, p. 338-345. | MR | Zbl

[6] N.C. Jain, The strong ratio limit property for some general Markov processes. Ann. Math. Stat., t. 40, 1969, p. 986-992. | MR | Zbl

[7] B. Jamison and S. Orey, Markov chains recurrent in the sense of Harris. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 8, 1967, p. 41-48. | MR | Zbl

[8] U. Krengel and L. Sucheston, On mixing in infinite measure spaces. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 13, 1969, p. 150-164. | MR | Zbl

[9] M.L. Levitan, Some ratio limit theorems for a general space state Markov process. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 15, 1970, p. 29-50. | MR | Zbl

[10] M.L. Levitan and L.H. Smolowitz, Limit theorems for reversible Markov processes. Ann. Prob., t. 1, 1973, p. 1014-1025. | MR | Zbl

[11] M. Lin, Strong ratio limit theorems for Markov Processes. Ann. Math. Stat., t. 43, 1972, p. 569-579. | MR | Zbl

[12] M. Lin, Convergence of the iterates of a Markov operator. Z. Wahrscheinlichkeitstheorie Verw. Geb., t. 29, 1974, p. 153-163. | MR | Zbl

[13] D. Ornstein and L. Sucheston, An operator theorem on L1 convergence to zero with applications to Markov kernels. Ann. Math. Stat., t. 41, 1970, p. 1631-1639. | MR | Zbl

[14] W. Pruitt, Strong ratio limit property for R-recurrent Markov chains. Proc. Amer. Math. Soc., t. 16, 1965, p. 196-200. | MR | Zbl

[15] C. Stone, Ratio limit theorems for random walks on groups. Trans. Amer. Math. Soc., t. 125, 1966, p. 86-100. | MR | Zbl